# SDR FDEA2019111532949

- Difficulty date: November 13, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N866FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40672
- Aircraft time: 286 hours, 60 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 2910040101
- Part serial: 1830A
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  866     32-44  0191     13NOV19  MEM  LOGPAGES:2941013  ANTISKID ALERT CAME ON AGAIN AFTER LANDIING AFTER PARKING BRAKE WAS SET THTE   RELEASE.  ANTISKID MALFUNCTION FROM THIS FLIGHT AND PERVIOUS FLIGHT MAY BE DUE   TO PARKING BRAKE USE.  POSSIBLE SWITCH ISSUE ON PARKING BRAKE.  REPEAT WRITE UP.   REPLACED RELAY K32001 REF 777 SWPM 20-81-22. INTERFACE TEST NOW PASSES, WITH NO   ANTI-SKID ALERT AS PARKING BRAKE IS RELEASED. WITH BRAKES SET, NO "PARKING BRAKE   SET EICAS" MSG. REMOVED AND REPLACED THE PARKING BRAKE VALVE REF B777 M.M. 32-44-  04-4, OPS AND LEAK CHECK GOOD, NO PARKING BRAKE OR ANTISKID FAULTS.
